# SDR DL76L020111

- Difficulty date: January 31, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 52,598 hours, 8,042 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

RIGHT MLG OUTBOARD AFT REAR AXLE SHEARED DURING GROUND MOVEMENT TO WING OUT OF HANGAR.  FAILURE WAS NOTICED BY TIRE TILT.  REMOVAL OF TIRE AND BRAKE ASSY SHOWED COMPLETE SHEAR FAILURE OF AXLE UNDER BRAKE.  REPLACED AXLE.
